MathSciNet Relay Station
MathSciNet bibliographic data
MR2961901 60-01 (28-01 62-01)
Shiryaev, Albert N. Problems in probability. Translated by Andrew Lyasoff. Problem Books in Mathematics. Springer, New York, 2012. xii+427 pp. ISBN: 978-1-4614-3687-4
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement